Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Luis A. Santaló
Title: Integral geometry and geometric probability
Additional book information: Addison-Wesley Publishing Company, Reading, Mass., 1976, xvii + 404 pp., $19.50.

Review Information:

Reviewer: S. S. Chern
Journal: Bull. Amer. Math. Soc. 83 (1977), 1289-1290
DOI: https://doi.org/10.1090/S0002-9904-1977-14415-7